MAUDE Adverse Event Report: COLOPLAST A/S TITAN RTE KIT NARROW; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN RTE KIT NARROW; INFLATABLE PENILE PROSTHESIS
Model Number 5193002400
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, no malfunction noted.Correction of sizing.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the conclusion of the investigation.The device was not received for evaluation.Without the benefit of analyzing the device quality cannot confirm any observations or comment on the condition of the product.If the device become available, or additional information is received, the complaint will be re-evaluated according to procedures.As no lot # was provided, a review of the device history record, complaint history database, nonconformances and capas could not be completed.

Brand Name
TITAN RTE KIT NARROW
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
3050
DA  3050
MDR Report Key8601392
Report Number2125050-2019-00379
Device Sequence Number2339204
Product Code FHW
UDI-Device Identifier05708932527354
UDI-Public05708932527354
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5193002400
Device Catalogue Number519300
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2019
Supplement Date Received by Manufacturer04/16/2019
Initial Report FDA Received Date05/10/2019
Supplement Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR